Did the same doctor prescribe both medications to you? Does your doctor have a record of your allergy?
The best person to ask this question is either your doctor or your pharmacist.
In researching your question I see that Drugs.com has stated that there can be an adverse reaction between these drugs. The worry is serotonin syndrome.
Please discuss your concerns with your doctor.
Thank you for your question.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.